# SDR C2XA03BT025

- Difficulty date: February 2, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 2,626 hours, 2,045 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO2095, CREW REPORTED, " UPON TAKEOFF, GEAR HANDLE MOVED UP, GEAR CAME UP WITH AURAL WARNING. CONTINUOUSLY SOUNDED." AIRCRAFT AIRTURNED TO EWR. MAINTENANCE REMOVED AND REPLACED LANDING GEAR MODULE IAW EMB145 MM #32-32-02. SWUNG LANDING GEAR AND CLEANED UPLOCK SWITCHES. OPERATIONAL TEST OF LANDING GEAR GOOD IAW EMB145 MM #32-30-00. AIRCRAFT RETURNED TO SERVICE.
